# SDR AALA201510079013

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 70,582 hours, 10,499 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Isolation Valve
- Part number: D97C00654
- Part serial: D90690
- Condition: Inoperative
- Location: Fuel System
- Part time: 23,978 hours, 3,343 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL TRIM TANK XFR FAULT ECAM.  REPLACED FUEL TRIM PIPE ISOLATION VLV & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-27-53-400-801-A.
